advertisement

Skin

Question
Posted by: Ginah | 2016/06/28

Q.

persivate ointment

I had pimples and dark spots on my face and I started using persivate ointment on my face for a month now, and its been great. Is there any danger in using it regularly? nothing seem to really work for my face but persivate.

Expert's Reply

A.

Skin expert
- 2019/09/13

Persivate is a potent cortisone ointment and should definitely not be used on the face. Yes, it may suppress the pimples but you may develop another form of pimples (rosacea) due to the persivate use, which can have quite a dramatic presentation and is difficult to treat. It will thin your skin, leading to a red discoloration and will bleach your skin as well. So please stop using this product. I have to warn that you can expext a flare up of your pimples now when you stop the persivate. Please see a dermatologist to help you through this difficult period.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.